RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 3, Pages 45–53 (Mi dm1457)  

On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2

N. M. Mezhennayaa, V. G. Mikhailovb

a Bauman Moscow State Technical University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: The formula for the frequencies of symbols in the output sequence of multi-cyclic generator over the direct sum of residue groups modulo 2 is obtained. In the case when cells of registers contain independent random values with the uniform distribution the limit joint distribution of the frequencies (as lengths of the registers tend to infinity) is obtained.

Keywords: multi-cyclic generator (MCV-generator), direct sum of groups of residues modulo 2, random multi-cyclic sequence, frequencies of values

DOI: https://doi.org/10.4213/dm1457

Full text: PDF file (440 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2019, 29:1, 15–21

Bibliographic databases:

UDC: 519.212.2+519.214
Received: 16.05.2017

Citation: N. M. Mezhennaya, V. G. Mikhailov, “On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2”, Diskr. Mat., 29:3 (2017), 45–53; Discrete Math. Appl., 29:1 (2019), 15–21

Citation in format AMSBIB
\Bibitem{MezMik17}
\by N.~M.~Mezhennaya, V.~G.~Mikhailov
\paper On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo~2
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 3
\pages 45--53
\mathnet{http://mi.mathnet.ru/dm1457}
\crossref{https://doi.org/10.4213/dm1457}
\elib{http://elibrary.ru/item.asp?id=29887801}
\transl
\jour Discrete Math. Appl.
\yr 2019
\vol 29
\issue 1
\pages 15--21
\crossref{https://doi.org/10.1515/dma-2019-0003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459400000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062512961}


Linking options:
  • http://mi.mathnet.ru/eng/dm1457
  • https://doi.org/10.4213/dm1457
  • http://mi.mathnet.ru/eng/dm/v29/i3/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:178
    References:15
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019